# SDR DALA2023070505416

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 CRACKED ON STABILIZER STRAP AT STA 720 RBL 25 FWD CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00292: STABILIZER STRAP AT STA 720 RBL 25 FWD CARGO COMPARMENT WAS REPAIRED PER ER/A 384483-14MA REV. D. (2845045)
